# SDR GAIA0056

- Difficulty date: February 9, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND AT STATION 710, THE SEAT TRACK AT RBL 24 HAS A SPLICE ANGLE CORRODED.  REMOVED AND REPLACED SPLICE ANGLE IAW SRM 53-10-5.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
